A member asked:

I'm feeling upset or depressed after taking anti-depressants. is that normal?

2 doctors weighed in across 2 answers
Dr. Heidi Fowler answered

Specializes in Psychiatry

Most people I know: Are not too enthused about the prospect of taking psychiatric medications. It may cause them to feel "abnormal." they may believe that they aren't strong enough to deal with their symptoms without medications. For many every time they take a pill, it is a reminder that they have a problem. No, it is not unusual to feel upset by taking antidepressants. Please discuss any side effects with your dr.

Answered 7/15/2013

5k views

Thank
Dr. Travis Fultz answered

Specializes in

Not every medication: Is made equal. Depending on the cause of your depression and your symptoms different medications can cause an increase in depression rather than a decrease. In addition, your personal chemistry can also have some affect. It is important to work with a psychiatrist to manage your psychotropic medications. Be open and honest about all that you are feeling and they can help you find the right med.

Answered 11/10/2014

5k views

Thank

Related Questions

A member asked:

What's the best anti depressant for people with mild depression?

4 doctors weighed in across 2 answers

A member asked:

Why does only ecstacy/mdma work as anti depressant for my depression?

3 doctors weighed in across 2 answers